Scholion.ai

On conditioning for model-based inference in survey sampling

C. J. SKINNER

Biometrika · 1988 · Volume 75 · Issue 2

DOI: 10.1093/biomet/75.2.275

Abstract

A ‘discontinuity’ of sampling distribution inference between a prediction problem and an estimation problem in model-based survey sampling is discussed. The problem is resolved by conditioning on an appropriate ancillary within a curved exponential family framework. The ignorability of the sampling design for inference is discussed.

Enable JavaScript for citation tools and additional paper interactions.